# SDR WX0A1900010074299

- Difficulty date: October 21, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N220NV
- Make and model: Airbus A320-214
- Aircraft serial: 1262
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 1000-0006: 429-7  L/H MLG DOOR ACTUATOR TO KEEL BEAM ATTACHMENT FITTING FWD LUG BUSHING MIGRATED. /  ON L/H MLG DOOR ACTUATOR TO KEEL BEAM ATTACHMENT FITTING, FWD LUG BORE REWORKED AND NEW OVERSIZE PLAIN BUSHING INSTALLED AS PER ERO NO.R5336-0017 REV 01. INSTALLATION OF ACTUATOR COVERRED BY TASK CARD NO.53-140-002. ERO R5336-0017, REV 01, N220NV - AAR - MLG DOOR ACTUATOR FITTING ON KEEL BEAM (SB53-1195) - LH, ACCOMPLISHED"
